Medical Definition of Drug-induced tremor

1. A drug-induced condition where there is shaking (tremor) of the extremities that is increased with purposeful movement. Drugs known to induce tremor include: theophylline, Alupent, cyclosporine, amphetamines, lithium and caffeine. (27 Sep 1997)



Lexicographical Neighbors of Drug-induced Tremor

drudgisms
drudgy
drueries
druery
drug
drug-addicted
drug-drug interaction
drug-fast
drug-free
drug-induced cholestasis
drug-induced diarrhoea
drug-induced disease
drug-induced eosinophilic lung disease
drug-induced hepatitis
drug-induced lupus
drug-induced tremor (current term)
drug-ridden
drug abuse
drug activity
drug addict
drug addiction
drug addicts
drug administration routes
drug administration schedule
drug allergy
drug and narcotic control
drug approval
drug baron
drug barons
drug bust

Other Resources:

Search for Drug-induced tremor on Dictionary.com!Search for Drug-induced tremor on Thesaurus.com!Search for Drug-induced tremor on Google!Search for Drug-induced tremor on Wikipedia!

Search